# SDR 2011FA0000601

- Difficulty date: September 16, 2011
- Submitted: September 16, 2011
- Operation: General aviation
- Aircraft: N510ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10952
- Aircraft time: 1,245 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 07436311
- Condition: Separated
- Location: Nlg
- Part time: 1,245 hours
- Component: Nose Gear, Cessna
- Component part number: 054306222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, NOSE GEAR INNER STRUT TUBE WAS FOUND TO BE SEPARATED AT CAP AND TUBE CONNECTION. NO LEAKS WERE NOTED BUT A SPONGY STRUT WAS REPORTED DURING PRE-INSPECTION RUN-UP.
